# SDR REXA2013110602250

- Difficulty date: November 7, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 24,507 hours, 22,029 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Broken
- Location: Throttle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE WOULD NOT GO TO IDLE IN FLIGHT WHEN COMMANDED TO BY LT THRUST LEVER. LEVER MOVED FREELY BUT LT ENGINE REMAINED AT CRUISE POWER. ADVANCING LT THRUST LEVER WOULD INCREASE THRUST BUT RETARDING IT WOULD NOT REDUCE IT.  ACCOMPLISHED "THRUST LEVER STUCK/UNRESPONSIVE" PROCEDURES IN QRH AND SHUT ENGINE DOWN IN FLIGHT.  FOUND PYLON ENGINE THROTTLE CONTROL CABLE BROKEN.  R & R CABLE. IAW 76-11-09 ALL CHECKS GOOD, ACFT OK FOR SERVICE.
